RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Andreev, V I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:48
Abstract pages:100
Full texts:45

http://www.mathnet.ru/eng/person47528
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1974
1. V. I. Andreev, “The existence of discontinuous metric projections”, Mat. Zametki, 16:6 (1974),  857–864  mathnet  mathscinet  zmath; Math. Notes, 16:6 (1974), 1107–1111

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020